# SDR 2025FA0000524

- Difficulty date: July 25, 2025
- Submitted: July 26, 2025
- Operation: General aviation
- Aircraft: N783QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20574
- Aircraft time: 10,747 hours, 6,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Strap
- Condition: Corroded
- Location: Zone 100
- Part time: 10,747 hours, 6,211 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LOWER FAIRING SUPPORT STRUCTURE FOR THE AFT WING TO FUSELAGE FAIRINGS ON THE LH & RH SIDES AT FS 618-FS6358. THIS IS A NON-PRESSURIZED AREA
